MathSciNet Relay Station
MathSciNet bibliographic data
MR876964 (88b:58024) 58E05 (58C30 58F05)
Floer, Andreas Morse theory for fixed points of symplectic diffeomorphisms. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 2, 279–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement